Help with weight loss
View Single Post
View Public Profile
Send a private message to M2LR
Find More Posts by M2LR
Join Date: Mar 2001
Wednesday, October 10, 2012 at 12:36PM
After my expirence last year with Yasmin, BCP is the debbil. But that's besides the point.
Check the side effects of the pill, each package comes with an insert that shoudl list them all. I am willing to bet money that weight gain is on there. Also, generics are different than brand names and often have dyes and fillers that can cause additional weight gain or other side effects.
I am not sure how old you are, but there is a hormonal shift that happens in our 30s and closer to 40s, etc.
Estrogen loves body fat, and body fat loves estrogen. If you have a high percentage of body fat, it can totally mess up your cycle. If you gain weight, it can make it harder to lose it while on or off the pill. It's also entirely possible that your weight gain is water weight.
Re: your diet. Even if a high protein diet doesn't satisfy you, your diet seems high in carbs. I'd write down everything I ate for about a week, maybe 3 to 5 days, and use an app if possible that shows what your nutrient ratios are. You might find that a high fat/protein, low carb diet will get rid of the belly bloat. And when I say fat, I mean GOOD fats. EVOO, nuts (not peanuts), avocados, etc. Lay low on the cereals, they might have vitamins in them but they are highly processed.
Also, don't eat below your basal metabolic rate. Eating less calories CAN result in weightloss, but it's usually muscle loss, which eventually sabotages any weight loss efforts you might have been working so hard at.
Losing weight sucks and not every plan works for every person.